Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Sore swollen wounds on scalp

Premium Questions

Dr. Kakkar S. MD

scalp is red and sore to the touch. What on earth is going on? ...I have a rash on my right eyebrow, my eyelid is swollen, my eyeball hurts, the right side of my ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. T Chandrakant MD

of my scalp seborrhea . The knot is not rock hard, but feels somewhat rubbery. Some providers who have ..., but after it's been palpated, it feels a bit sore. I go for an ultrasound Friday, but am quite... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Asmeet Kaur Sawhney MD

I have a burning scalp that feels like the blood vessels are swollen. It is very sore to touch, feels like someone pulled hard on my hair. Also some slight tingling like shingles . ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr.           Kakkar S. MD

and sticky under hair. It goes right back to sticking in these circles. Scalp feels swollen and very hard ...I have hard crusty circles on my scalp . Scab sometimes they bleed. White hard stuff in... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Naveen Kumar MD

I am taking augmentin because of mastoiditis . Last week after a cough and sore throat I developed a pain in the bone behind my left ear and bumps in my scalp that hurt to the touch. My dr prescribed ... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)

Public Forum Discussions

Dr. Maheshwari MD

a lump and very sore. It got worse as I lay down and now have a swelling that is very sore at the base of my scalp too. No nausea or confusion. Is this normal? ... View answer

Answered by : Dr. Maheshwari ( General & Family Physician)
Dr. Ilyas Patel MD

I have sores on my scalp that has lead to swollen lymph nodes on the back of my head and next to my ear. What can I do to stop the sores on my scalp. I have seen a doctor and was told... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Archana Verma MD

with staph infection on sores on his legs. He has swollen lymph nodes and crusty sores on his scalp .... it is helping. Now my three year old daugher has the same type sores on her... View answer

Answered by : Dr. Archana Verma ( Pediatrician)
Dr. Piyush Kumar MD

have noticed my ear is slightly sore, lymph node swollen, and left side of face is also sensitive ...Woke up yesterday and noticed the left side of my scalp was sensitive to touch. It was if I divided ... View answer

Answered by : Dr. Piyush Kumar ( Dermatologist)
Dr. Ilyas Patel MD

was swollen n scalp oozing. They gave me prednisone n amoxicillin. I had n allergic reaction ... scalp. Also i had a rash under my breast from the heat. Now in my fold i sweat n itch. Help ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)

Mobile Questions and Answers

Dr. Shanthi.E MD

It could be due to seborrhoea or psoriasis. Please see a dermatologist at the earliest.

Dr.    Mohammed Taher Ali MD

Hi dear Sores on the scalp are caused by so many conditions like infections, allergy, etc Get examined by a doctor for proper diagnosis and treatment accordingly Reply with thanks

Dr. Kerry Pottinger MD

Hi, It appears you have a possible ear infection. I suggest you see your doctor as you may need antibiotics. Regards, Dr K A Pottinger